# SDR UIEA2018091801995

- Difficulty date: September 18, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 97,285 hours, 20,000 cycles
- System (JASC): 2140 · Heating System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Cargo Heat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO HEAT INOP. TRANSFER TO MDDR 99786 IAW DDG 21-40-01-01 CAT C DUE DATE 28-SEP-18 PLACARD INSTALLED.
